Constraction of p-Adic Gibbs Measure for p-Adic λ-Ising Model

Dogan, Mutlay (2017) Constraction of p-Adic Gibbs Measure for p-Adic λ-Ising Model. Eurasian Journal of Science and Engineering, 3 (1). pp. 192-197. ISSN 24145629

[img] Text (Published Research Article)
eajse.v3i1sip192.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (601kB)
Official URL: http://dx.doi.org/10.23918/eajse.v3i1sip192

Abstract

In this work we establish the existence of the p-adic Gibbs measure for the p-adic λ-Ising model on the Cayley tree of order two. In the previous studies, p-adic Ising model and p-adic λ-model were distinctly studied in many papers with the various properties. In this work, it is the first we combined both p-adic Ising model and p-adic λ-model on the Cayley tree of order two. In this research we only establish the model and we proved the existence of the p-adic Gibbs measures in the p-adic case. Here, we use the methods of p-adic analysis, and then, our results do not work in the real case.

Item Type: Article
Uncontrolled Keywords: p-Adic Numbers, p-Adic Quasi Gibbs Measure, Dynamical System, Cayley Tree
Subjects: Q Science > QA Mathematics
Divisions: Ishik Eurasian Journal of Science and Engineering > VOL 3, NO 1 (2017)
Depositing User: Depositor @ Ishik University
Date Deposited: 26 Apr 2018 20:29
Last Modified: 26 Apr 2018 20:29
URI: http://eprints.ishik.edu.iq/id/eprint/54

Actions (login required)

View Item View Item